# SDR R61A2021052700448

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N246JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 31,252 hours, 19,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17060287002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON RIGHT HAND FUSELAGE INTERCOSTAL, UNDERFLOOR AFT OF FRAMES 90 AND 91.  REMOVED AND REPLACED RIGHT HAND FUSELAGE INTERCOSTAL, UNDERFLOOR AFT OF FRAMES 90 AND 91. RESTORED SURFACE PROTECTION. REF EMB SRM 51-40-- 08, 51-23-06
